By Topic

Radiation from slot antennas on cones

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Pridmore-Brown, D. ; Aerospace Corp., El Segundo, CA USA ; Stewart, G.

Integral representations are given for the radiation field from slots on the surface of a semi-infinite conducting cone. The corresponding normal mode representations for delta function circumferential slots are evaluated numerically for various cone angles, slot positions, and azimuthal variations. Experimentally measured patterns for two finite models are reported and compared with the semi-infinite cone theory. In particular, effects due to finite cone length and finite tip radius are discussed.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:20 ,  Issue: 1 )